# SDR DL764071230

- Difficulty date: September 15, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 24,515 hours, 7,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK M737 FAILS DEEP CYCLE.  REMOVED AND REPLACED (M737) EMERGENCY BATTERY PACK.  OPS CK GOOD IAW MM 33-51-07.
